# SDR IPXA2023100189928

- Difficulty date: September 8, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146N85614
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT. AFT CARGO COMPARTMENT THRESHOLD HAS MULTIPLE CRACKS INSTALLED AFT CARGO THRESHOLD. IAW SRM 51-40-02.
